| Model Number |
.062 WIRE CUTTER W/ SAFTY INSRT, ANGLED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 04/10/2025, it was reported by a sales representative via (b)(6) that an ar-9938-11.062 wire cutter was broken.The case was completed successfully, and no pieces broke off inside the patient.This was discovered during a talar oats procedure on 04/07/2025, with no reported patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Due to photographic evidence provided from the field of an ar-9938-11, with batch number 672207, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is wear and tear.Due to continuous mechanical forces applied to it, the device will inevitably sustain damage over time.